# SDR CVGA20170303001

- Difficulty date: February 26, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N48HF
- Make and model: Cessna 750
- Aircraft serial: 7500220
- Aircraft time: 8,706 hours, 4,891 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN PARKING AT FBO, BRAKE PEDALS WENT ALL THE WAY BACK; FELT LIKE A LOSS OF PRESSURE.  OPEN
